# SDR C77A2019062600004

- Difficulty date: June 26, 2019
- Submitted: June 26, 2019
- Operation: Air carrier
- Aircraft: N609CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000197
- Aircraft time: 31,454 hours, 19,044 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 17021769403
- Condition: Corroded
- Location: Frame 17
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE DISCOVERED DURING THE B6 BASIC CHECK AT EAMS ON THE UPPER FLANGE OF THE  FR17 CROSSBEAM IN THE CABIN FLOOR STRUCTURE OF THE FORWARD FUSELAGE. REFERENCE FIGURE 1 FOR DETAILS. THE DAMAGE MEASURES APPROXIMATELY 1.5 INCHES X 0.9 INCHES TO A DEPTH OF 0.066 INCHES. THE DAMAGE WILL BE REPAIRED BY A CUTOUT AND DOUBLER REPAIR IN ACCORDANCE WITH SRM PART II 53-00-10/REPAIR 03P. BECAUSE THE FR17 FLOOR CROSSBEAM IS PSE/FCS, ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED AS A MAJOR REPAIR. SUPPLEMENTAL FOLLOW-ON INSPECTIONS ARE NOT REQUIRED PER SRM PART II 53-00-10/REPAIR 03P.  EO E175-53MR-425 IS BEING ACCOMPLISHED BY WO 2678352
